# SDR REXA2022040100499

- Difficulty date: March 4, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: CC670103382
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 642AZ SUPPORT ANGLE ON AUX SPAR IS CORRODED.	REMOVED AND REPLACED SUPPORT ANGLE  IAW CRJ 900 SRM 51-42-21-001-001-A01.
